# SDR R61A2024102900515

- Difficulty date: October 16, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000670
- Aircraft time: 16,590 hours, 11,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 2067561
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO DOOR SURROUND SUPPORT BRACKET AT FR 80 STR 26R
